# SDR UALA2010112904383

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 80,004 hours, 9,084 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RT MED CUTOUT CRACK LOWER FWD CORNER BEAR STRAP.  REPAIR ACCOMPLISHED PER EVA 80355 IS TIME LIMITED UNTIL 15,000 PTC.  FULL COMPLIANCE TO CFR HAS NOT BEEN EVALUATED.  A NEW FAA APPROVAL MUST BE ISSUED PRIOR TO INSPECTION THRESHOLD OF 15,000 TOTAL AIRPLANE FLIGHT CYCLES.
